BibTeX record journals/ijmmsc/RafikSO18

download as .bib file

@article{DBLP:journals/ijmmsc/RafikSO18,
  author       = {Zeraoulia Rafik and
                  Alvaro H. Salas and
                  David L. Ocampo},
  title        = {A New Special Function and Its Application in Probability},
  journal      = {Int. J. Math. Math. Sci.},
  volume       = {2018},
  pages        = {5146794:1--5146794:12},
  year         = {2018},
  url          = {https://doi.org/10.1155/2018/5146794},
  doi          = {10.1155/2018/5146794},
  timestamp    = {Mon, 08 Jun 2020 22:18:23 +0200},
  biburl       = {https://dblp.org/rec/journals/ijmmsc/RafikSO18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics